# SDR DXTA2009121003890

- Difficulty date: December 9, 2009
- Submitted: December 10, 2009
- Operation: Air carrier
- Aircraft: N376QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800180
- Aircraft time: 1,613 hours, 1,092 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Chafed
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, FLAP INDICATOR SHOWED FLAPS AT 7 DEGREES.  FLAP RESET WOULD NOT WORK.  FLAPS VISUALY CHECKED UP IN FLIGHT.  ON GROUND FLAPS WOULD NOT RESET OR TRAVEL UP/DOWN.  EMERGENCY DECLARED.  TROUBLESHOT TO A CHAFED TWISTED SHIELDED PAIR OF CONDUCTORS. REPAIRED THE WIRING AND TEST THE WIRING OK. COMPLETED FLAP ELECTRICAL RIG TESTS AND FUNCTIONAL TESTS OF THE FLAP SYS.  ALL OK NEW WORK HAS BEEN COMPLETED IAW MM 27-50-00.
